# SDR UPS805039

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 70-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FINGER DOUBLER CORRODED BEYOND LIMITS, STA 210 TO STA 70 AT LONG 31R.  REMOVED, FABRICATED AND INSTALLED PER UPS SRM 51-1-21 AND 53-4-1.
